# SDR USAA2012033000010

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 54,605 hours, 7,924 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE276000
- Part serial: 1280
- Condition: Low Pressure
- Location: L3 Door
- Part time: 6,635 hours, 879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - DOOR ASSIST BOTTLES L1 AND L3 AND SERVICING.  SERVICED DOOR ASSIST BOTTLE ON DOOR L3 IAW A330 AMM 52-22-00-600-801-A.
